# SDR AALA20180322010

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 69,716 hours, 8,853 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Lt Spar Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 MINUTES INTO FLIGHT, HAD AN INDICATION OF A FAILED LEFT WING SPAR VALVE.  RETURNED TO DEPARTURE, AND LANDED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE SPAR VALVE ACTUATOR IAW 28-27-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
